# SDR AU980711

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Propeller: Mcauly 3AF32C512
- System (JASC): 5520 · Elevator Structure
- Part: Mount
- Part number: 365241075
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CONTROL SYSTEM BOB WEIGHTS LOOSE DUE TO P/N AN 960-416 WASHERS LOCATED UNDER THE HEAD OF THE WEIGHT ATTACHING BOLTS EMBEDDING THEMSELVES INTO THE WORN MOUNT.  PART TOTAL CYCLES:  1,870.
